# SDR SWAA2015071641971

- Difficulty date: June 29, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 42,847 hours, 24,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CORRODED BETWEEN BS 947.5 TO 967, STRINGER 24L.  REPAIRED STRINGER IAW SRM.
